Subgroups of finite index in an additive group of a ring.

Mojdeh, Doostali; Hashemi, S.Hassan

International Journal of Mathematics and Mathematical Sciences (2001)

  • Volume: 27, Issue: 2, page 83-89
  • ISSN: 0161-1712

How to cite

top

Mojdeh, Doostali, and Hashemi, S.Hassan. "Subgroups of finite index in an additive group of a ring.." International Journal of Mathematics and Mathematical Sciences 27.2 (2001): 83-89. <http://eudml.org/doc/50146>.

@article{Mojdeh2001,
author = {Mojdeh, Doostali, Hashemi, S.Hassan},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {-rings; multiplicative groups; subgroups of finite index; division rings; semisimple rings; -rings},
language = {eng},
number = {2},
pages = {83-89},
publisher = {Hindawi Publishing Corporation, New York},
title = {Subgroups of finite index in an additive group of a ring.},
url = {http://eudml.org/doc/50146},
volume = {27},
year = {2001},
}

TY - JOUR
AU - Mojdeh, Doostali
AU - Hashemi, S.Hassan
TI - Subgroups of finite index in an additive group of a ring.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2001
PB - Hindawi Publishing Corporation, New York
VL - 27
IS - 2
SP - 83
EP - 89
LA - eng
KW - -rings; multiplicative groups; subgroups of finite index; division rings; semisimple rings; -rings
UR - http://eudml.org/doc/50146
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.